# SDR MASA200602709

- Difficulty date: December 12, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 8,504 hours, 6,129 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Mcu
- Part number: 70744
- Part serial: 146
- Condition: Malfunctioned
- Location: Horiz Stab Sys
- Part time: 8,735 hours, 6,237 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2880 PHX.  CREW REPORTED STAB CHANNEL NR 2 INOP STATUS MESSAGE.  MX REPLACED THE MCU AND CONTROL PANEL.
